MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DGP-PM2-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a burn from the grounding pad.The grounding pad was discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial and follow-up 1 mdrs in block b5.
 
Event or Problem Description
It was reported that the patient had a burn from the grounding pad.The grounding pad was discarded.No medical treatment outside of the clinic was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This 3500a mdr was submitted in error.The regulatory reporting for this device is the responsibility of the manufacturer (nissha medical technologies ltd.) and not boston scientific.Therefore, please note that this event should not have been reported on a 3500a mdr form by boston scientific.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16080819
Report Number3006630150-2022-07419
Device Sequence Number6275464
Product Code GEI
UDI-Device Identifier35060441917622
UDI-Public35060441917622
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDGP-PM2-25
Device Catalogue NumberDGP-PM2-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer01/04/2023
04/26/2023
09/12/2024
Initial Report FDA Received Date12/30/2022
Supplement Report FDA Received Date01/24/2023
04/28/2023
09/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown